# SDR IPXA1564785

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 113N1679Y34
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING T/E LOWER SURFACE HAS CRACKED WIGGLE PLATE AT RSS 328.  R & R WITH NEW WIGGLE PLATE IAW SRM 51-40-02-0G.
